MathSciNet Relay Station
MathSciNet bibliographic data
MR2231339 (2007c:47006) 47A13 (32C25 47A20 47A48 47A57)
Agler, Jim; McCarthy, John E. Distinguished varieties. Acta Math. 194 (2005), no. 2, 133–153.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement